| Model Number |
ALLURA XPER FD20/10 |
| Medical Device Problem Code |
Positioning Failure (1158)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/31/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported to philips that the machine failed to power on; table height drive found faulty on a allura xper fd20/10.The clinical use of the system was outside of use.There was no reported patient or user harm.
Additional Manufacturer Narrative
Philips service replaced the amc ecat drive dpph01 and returned the machine to use.This report was submitted in agreement with fda for the retrospective reporting commitment (reference:(b)(4).